# SDR R61A2025082000347

- Difficulty date: August 1, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 44,261 hours, 33,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 1 SKIN HAS A DENT BETWEEN FRAMES 25-26 AND STRINGERS 27L-28L.REMOVED DENT AND INSTALLED DOUBLER AND FILLER ON CENTER FUSELAGE 1 SKIN BETWEEN FRAMES 25-26 AND STRINGERS 27L-28L. REF ETD2025-170-925952.
